# SDR CALA2025060305231

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N67501
- Make and model: Boeing 737-9
- Aircraft serial: 43430
- Aircraft time: 16,991 hours, 5,646 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(#3) FOUND LIGHTENING STRIKE BTW STA 178 AND STA 188. BTW LBL 40 AND BL 0.AFTE FURTHER INSPECTION, DAMAGE FOUND TO BE LESS THAN 10" AWAY FROM AN CUTOUT. REF SRM 53-00-01-2R-38. NOT APPLICABLE. PERFORMED DVI UNDER OF THE INTERNAL AND EXTERNAL SKIN AROUND THE THE VISIBLE DAMAGE AREA AND NO OTHER DEFECT OR DISCOLORATION NOTED AT THIS TIME. DRILLED 5/32 HOLE AS PER AVO 14880 PARAGRAPH 2 (D). OPEN HOLE REQUIRES HFEC AS PER AVO 14880 PARAGRAPH 2 (E) (F) (G). PERFORMED INSPECTIONS PER AVO 14880 PARAGRAPH 2 (E) (F) (G) ON, DRILLED 5/32 HOLE AT (#3) LIGHTENING STRIKE. NO CRACKS NOTED, OK TO CONTINUE ACCOMPLISHED PAR. 1 H, I, J AND 3 AND 4 AS PER REF AVO 14880.
